BibTeX record journals/ma/HofertMM12

download as .bib file

@article{DBLP:journals/ma/HofertMM12,
  author    = {Marius Hofert and
               Martin M{\"{a}}chler and
               Alexander J. McNeil},
  title     = {Likelihood inference for Archimedean copulas in high dimensions under
               known margins},
  journal   = {J. Multivar. Anal.},
  volume    = {110},
  pages     = {133--150},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jmva.2012.02.019},
  doi       = {10.1016/j.jmva.2012.02.019},
  timestamp = {Wed, 17 Feb 2021 09:02:17 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/HofertMM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics